# SDR VGCA20160725001

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N991FL
- Make and model: Cvac 580
- Aircraft serial: 508
- Aircraft time: 34,416 hours, 42,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 193-210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 193-210 STRINGER 7L.  REPAIRED THE AREA IAW DWG R508-053-003-001.
